# SDR DALA2016021901252

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 731-1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT/LWR CORNER ON RT RING PAN BS 731, 905, 1136, AND 1231.  DAMAGES WERE REMOVED, INSPECTION WAS PERFORMED ON TRIMMED AREA, NO CRACKS WERE FOUND.  REPAIR PARTS WERE FABRICATED, TREATED, PAINTED, INSTALLED IAW SRM 53-05, FIG 122, 51-10-3 PAGE 14 AND 21, NDTSPM 06-10-01-001, ER/A 487747-14MA, REV ORIGINAL.
